# SDR SIMA20111210002

- Difficulty date: December 10, 2011
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 30,919 hours, 28,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LEFT AND RIGHT OVERWING EXTERNAL EMERGENCY LIGHTS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY LIGHT.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
